# SDR AALA201908269006

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 61,002 hours, 30,638 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 976J252X
- Part serial: ZJ6641
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF LEFT CONSTANT SPEED DRIVE OVERHEAT INDICATION. AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND VISIBLE DAMAGE TO THE CSD UPON INSPECTION. REMOVED AND REPLACED LH ENG CSD TRANSMISSION, GENERATOR, AND CSD OIL COOLER IAW AMM 24-00-01, 24-20-01, AND 24-10-03 RESPECTIVELY. FLUSHED OIL LINES, OPS AND LEAK CHECKS GOOD.
